Lybrate Logo
Get the App
For Doctors
Login/Sign-up
Consult Online
Book Appointment
Treatment
Ask a Question
Plan my Surgery
GoodKart
Health Feed
tab_logos
Health Feed
tab_logos
Find Doctors
tab_logos
Health Packages
AllQ&AsTipsQuizzes
Facebook Icon
Twitter Icon
Telegram Icon
Linkedin Icon

Skin Health Health Feed

Asked for female, 24 years old from new delhi
Share
Bookmark
Report
Profile Image

MD (Skin), PGDN, PGDD, MHN, Dip. in Pain...read more

Dermatologist•Purulia
banner-image
Individual skin types are different, so it is best to apply the serum after your skin condition is diagnosed by a dermatologist.
297 people found this helpful
Asked for female, 45 years old from Mumbai
Share
Bookmark
Report
Profile Image

MBBS, MD Dermatology

Dermatologist•Nagpur
banner-image
Hi
tretinoin 0.5%is a strong retinoid and it can cause peeling in some. However, it is the first and best topical cream indicated for acne. I suggest to shift to a lower percentage of retinoids like 0.025%percent and apply moisturizer before and after it. And avoid facewash for 3 days to settle your skin.
231 people found this helpful
Asked for female, 25 years old from Kolkata
Share
Bookmark
Report
Profile Image

Bachelor of Unani Medicine and Surgery (...read more

Unani Specialist•Kanpur
banner-image
Follow these herbal combination for complete cure
sootshekhar ras 1 tablet twice a day
chandanadi avleh 10 gms twice a day
chandanadi lepam.
18 people found this helpful
Asked for female, 23 years old from Guntur
Share
Bookmark
Report
Profile Image

MD (Skin), Post Graduate Diploma in Derm...read more

Dermatologist•Purulia
banner-image
Reading your disease description, I understand that you are very depressed. So, first of all, these problems should be treated only under the supervision of a doctor. So that the doctor can give you proper treatment after proper diagnosis. This disease can be completely cured.
So don't worry about getting treatment from a doctor /dermatologist, you can also get treatment online with us. Thanks!
46 people found this helpful
Asked for female, 24 years old from Hyderabad
Share
Bookmark
Report
Profile Image

BHMS, MD - Homeopathy

Homeopathy Doctor•Vadodara
banner-image
Steroids should be avoided at any cost.
There are other healthy options.
Consult online for proper homoeopathic treatment.
10 people found this helpful
Asked for female, 24 years old from Chennai
Share
Bookmark
Report
Profile Image

MBBS Bachelor of Medicine and Bachelor o...read more

Dermatologist•Faridabad
banner-image
In general, using a topical medication (like zyclin nano gel) and a vaginal suppository (like clingen forte) shouldn't directly interfere with each other because they are applied in different areas and are intended for different types of treatment. However, both contain clindamycin, so it's important to consider the total amount of this antibiotic being used.
107 people found this helpful
Asked for female, 23 years old from Katni
Share
Bookmark
Report
Profile Image

MBBS Bachelor of Medicine and Bachelor o...read more

Dermatologist•Faridabad
banner-image
Firstly, it's important to recognize that skin reactions to treatments can vary significantly among individuals. Persol forte cream, which contains benzoyl peroxide, is commonly used for acne treatment due to its antibacterial properties. However, it's not uncommon for some individuals to experience irritation or worsening of their skin condition, especially in the initial weeks of treatment.
Given that your skin condition seems to be worsening after three weeks of use, it's crucial to reass...more
376 people found this helpful
Asked for male, 21 years old from Mathura
Share
Bookmark
Report
banner-image
stop... treatment depends upon the grade....Acne or pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
122 people found this helpful
Health Query
Share
Bookmark
Report
Profile Image

MD (Skin), PGDN, MHN, AAPN, Dip. in Pain...read more

Dermatologist•Purulia
banner-image
Yes you can use it. Take vitamin e capsules 400 at night after foods for one months to get better results. Thanks!
Asked for female, 20 years old from new delhi
Share
Bookmark
Report
Profile Image

MD - Dermatology, Venereology and Lepros...read more

Dermatologist•Howrah
banner-image
It sounds like you may be experiencing an adverse reaction to the adapalene cream. Adapalene is a retinoid medication commonly used to treat acne, but it can cause skin irritation, redness, and itching, especially when starting to use it. Here's what you can do to help alleviate the symptoms and improve the condition:
discontinue the use of adapalene cream immediately and avoid using any other potentially irritating skincare products on the affected area.
Gently cleanse the affected skin...more
170 people found this helpful
book_appt_icon
Book appointment with top doctors for Skin Health treatment
View fees, clinic timings and reviews
chat_icon

Ask a free question

Get FREE multiple opinions from Doctors

posted anonymously
Pristyn Care Banner